# SDR HALA2020022700044

- Difficulty date: February 26, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N208HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08123
- Aircraft time: 4,706 hours, 930 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Chip Detector
- Condition: False Indication
- Location: Nr 1 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM- AFTER LANDING: ECAM ENG 1 OIL CHIP DETECTED. // PERFORMED TSM 79-35-00-810-808-A "CHIP DETECTED ALERT BY ODM" NO METAL DEBRI FOUND. OK TO CONTINUE. REMOVED AND REPLACED OIL FILTER PER AMM 79-21-06-960-801-A. PERFORMED IDLE RUN LEAK CHECK. LEAK CHECK GOOD. OK TO CONTINUE.
